I had restalane injections 7 days ago above my top lip. My lip bruised and swelled right away. I still have a dark grayish bruise the size of my pinky finger that has not changed in size or color since I had the injection. Does this mean it will never go away??? KB
Bruise 7 Days After Restylane Lips
Doctor Answers (2)
Grayish Bruise on Lips After Restylane?
Hi Kristina. While it is possible you are bruised from your injection, it's also possible that a slightly gray or blueish hue could represent some Restylane that is injected too superficially (near the surface of the skin).
If you do have some superficial product, it's easy to fix with a hyaluronidase injection to break down the original Restylane. Go back and see your injector to see what they think. Good luck.
Bruise after fillers
A bruise will go away often within a week or less. If you are seeing a gray color, this may represent some filler material that is superficial. Have your doctor take a look.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.